# SDR DALA2015060303582

- Difficulty date: June 2, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 37,883 hours, 26,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK BOTH EXTERNAL EMERGENCY ILLUMINATION LIGHTS WERE INOPERATIVE. APPLIED MEL 33-51-02A AND LATER REPLACED EMERGENCY BATTERY.  OPERATION THEN CHECKED NORMALLY.  LP 7066591.
